Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 20, Issue 5-6

Issues

On the existence of global saturation for spectral regularization methods with optimal qualification

Gisela L. Mazzieri
  • Instituto de Matemática Aplicada del Litoral, IMAL, CONICET-UNL, Güemes 3450, S3000GLN, Santa Fe, Argentina; and Departamento de Matemática, Facultad de Bioquímica y Ciencias Biológicas, Universidad Nacional del Litoral, Santa Fe, Argentina
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Ruben D. Spies
  • Instituto de Matemática Aplicada del Litoral, IMAL, CONICET-UNL, Güemes 3450, S3000GLN, Santa Fe, Argentina; and Departamento de Matemática, Facultad de Ingeniería Química, Universidad Nacional del Litoral, Santa Fe, Argentina
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Karina G. Temperini
  • Instituto de Matemática Aplicada del Litoral, IMAL, CONICET-UNL, Güemes 3450, S3000GLN, Santa Fe, Argentina; and Departamento de Matemática, Facultad de Humanidades y Ciencias, Universidad Nacional del Litoral, Santa Fe, Argentina
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-12-14 | DOI: https://doi.org/10.1515/jip-2012-0049

Abstract.

A family of real functions defining a spectral regularization method with optimal qualification is considered. Sufficient condition on the family and on the optimal qualification guaranteeing the existence of saturation are established. Appropriate characterizations of both the saturation function and the saturation set are found and some examples are provided.

Keywords: Ill-posed; inverse problem; qualification; saturation

About the article

Received: 2012-05-24

Published Online: 2012-12-14

Published in Print: 2012-12-01


Citation Information: , Volume 20, Issue 5-6, Pages 765–789, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jip-2012-0049.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in